# SDR SWAA2022031431217

- Difficulty date: August 8, 2019
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N292WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32538
- Aircraft time: 41,292 hours, 24,586 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING FUEL ACCESS PANEL 632HB MATING SURFACE HAS EVIDENCE OF CORROSION / EVALUATED MATING SURFACE AT RH WING FUEL ACCESS PANEL 632HB IAW B737 SRM 57-70-01-1A-1 FIGURE 104 SHEET 7. AREA OF REWORK EXCEEDS MAXIMUM ALLOWABLE AREA FOR BOND SURFACE REWORK. ORDERED AND RECEIVED SERVICEABLE PANEL FOR RH WING FUEL ACCESS PANEL 632HB IAW B737 SRM 51-10-02-0G-0 STEP 9A AND IPC 28-11-11-02A ATAG #WN1319
